MathSciNet Relay Station
MathSciNet bibliographic data
MR788294 (86k:57014) 57N13 (53C05 58D99)
Fintushel, Ronald; Stern, Ronald J. ${\rm SO}(3)$-connections and the topology of $4$-manifolds. J. Differential Geom. 20 (1984), no. 2, 523–539.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement